# SDR SIMA20131205006

- Difficulty date: December 5, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 35,221 hours, 32,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY FLASHLIGHT HOLDER CRACKED.  R & R FWD CABIN EMERGENCY FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.
